# SDR GAIA01010OP

- Difficulty date: January 12, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Part number: 1060779108
- Condition: Broken
- Location: Nr 10 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2018 - MHR-SEA - ON DESCENT, THE FLIGHT CREW OBSERVED THAT ON SPEED BRAKE DEPLOYMENT THE AIRCRAFT ROLLED TO THE LEFT.  A UNEVENTFUL LANDING WAS MADE AT SEA.  INVESTIGATION REVEALED THAT THE NR 10 SPOILER ACTUATOR ROD END WAS BROKEN.  THE NR 10 SPOILER ROD END WAS REMOVED AND REPLACED IAW THE B727 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
